# SDR SWAA2023081471317

- Difficulty date: June 24, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2023-412958<[01] REPLACED ENTRY DOOR CUT OUT LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV.38;[02] REPLACED ENTRY DOOR CUT OUT LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV.38
